# SDR IPXA13577263

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113N200350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E INBD MAIN FLAP DENTED UPPER SKIN 7.5 INCHES FROM OTBD EDGE 3 INCHES FROM L/E OF PANEL.  REPAIRED IAW EO B757-5750-49677-B.
